The index theorem for a GEI economy when the degree of incompleteness is even
AbstractThe purpose of this paper is to present a method to compute the index in an incomplete market economy. We show that generically in endowments and the asset structure the index theorem holds when the deficiency of markets, S-J, is even. The result is based on the indices of homotopies which have been presented for computation of an equilibrium in incomplete market economies.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 39 (2003)
Issue (Month): 3-4 (June)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Incomplete market Index theorem Homotopy;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mas-Colell, Andreu & Whinston, Michael D. & Green, Jerry R., 1995. "Microeconomic Theory," OUP Catalogue, Oxford University Press, number 9780195102680.
- Magill, Michael & Shafer, Wayne, 1991. "Incomplete markets," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 30, pages 1523-1614 Elsevier.
- Hens,Thorsten, 1991. "Structure of general equilibrium models with incomplete markets and a single consumption good," Discussion Paper Serie A 353, University of Bonn, Germany.
- Dierker, Egbert, 1972. "Two Remarks on the Number of Equilibria of an Economy," Econometrica, Econometric Society, vol. 40(5), pages 951-53, September.
- Demarzo, Peter M. & Eaves, B. Curtis, 1996. "Computing equilibria of GEI by relocalization on a Grassmann manifold," Journal of Mathematical Economics, Elsevier, vol. 26(4), pages 479-497.
- Brown, Donald J & DeMarzo, Peter M & Eaves, B Curtis, 1996. "Computing Equilibria When Asset Markets Are Incomplete," Econometrica, Econometric Society, vol. 64(1), pages 1-27, January.
- Covarrubias, Enrique, 2013.
"The number of equilibria of smooth infinite economies,"
Journal of Mathematical Economics,
Elsevier, vol. 49(4), pages 263-265.
- Enrique Covarrubias, 2011. "The Number of Equilibria of Smooth Infinite Economies," Working Papers 2011-02, Banco de México.
- Covarrubias, Enrique, 2008. "The number of equilibria of smooth infinite economies with separable utilities," MPRA Paper 11099, University Library of Munich, Germany.
- Momi, Takeshi, 2012. "Failure of the index theorem in an incomplete market economy," Journal of Mathematical Economics, Elsevier, vol. 48(6), pages 437-444.
- Predtetchinski, Arkadi, 2006. "A new proof of the index formula for incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 626-635, August.
- repec:hal:journl:halshs-00287677 is not listed on IDEAS
- Bich, Philippe, 2006. "On the orientability of the asset equilibrium manifold," Economics Papers from University Paris Dauphine 123456789/6111, Paris Dauphine University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.